Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Causes for warts to reappear - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hello.
User :   i would lie to know about the HPV basically bout the warts and what causes them to reappear
User :   can u help me
Doctor :   Yes
User :   my doctor mentioned either stress or a break down/change in the immune system
User :   how is that possible
Doctor :   HPV is caused by sexual transmission.
Doctor :   It can occur due to other causes too
Doctor :   Like a cut, abrasion or tear
Doctor :   Some can enter like a FLU
User :   ok so. after the first treatment
User :   what causes it to return
User :   an u mentioned that some can enter lie a flu.... which one.... how would u no how it got transmitted
Doctor :   It is due to their ability to lye dormant and regenerate after
Doctor :   the initial course of therapy subsides
Doctor :   Cuts and abrasions sexual and vertical transmissions are the commonest modes of source of infection
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor